# SDR ASAA2018111966880

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,435 hours, 4,517 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ON RECALL - EXTINGUISHES ON RESET. GROUNDED - YES. PER B737-900 FIM 21-32 TASK 801 AND 834 INITIAL EVALUATION #2 PACK/ZONE TEMP CONTROL HAS ZONE TRIM VALVE FAULT. VERIFY FUNCTION PASS. GREEN. #1 PACK/ZONE TEMP CONTROL BITE SHOWS NO FAULTS. VERIFY FUNCTION PASS. GREEN. NO ACTIVE FAULTS. NO FURTHER ACTION NECESSARY PER FIM.
